Article info

Download PDFPDF
Acute retinal pigment epithelial tear following intravitreal bevacizumab (Avastin) injection for occult choroidal neovascularisation secondary to age related macular degeneration
  1. Correspondence to: Carsten H Meyer MD, Department of Ophthalmology, Philipps-University Marburg, Robert-Koch-Strasse 4, 35037 Marburg, Germany; meyer_eye{at}yahoo.com
View Full Text

Citation

Meyer CH, Mennel S, Schmidt JC, et al
Acute retinal pigment epithelial tear following intravitreal bevacizumab (Avastin) injection for occult choroidal neovascularisation secondary to age related macular degeneration

Publication history

  • Accepted April 4, 2006
  • First published August 23, 2006.
Online issue publication 
August 23, 2006

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.